# SDR AALA202310045190

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 82,574 hours, 10,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS, BATTERY PACK AT 4L DOOR FAILED DEEP CYCLE CHECK. REMOVE AND REPLACED BATTERY PACK AT 4L DOOR, M33407. PER B777-2 AMM 33-51-06-960-802, FUNCTIONAL CHECK GOOD.
